PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Application of New Variational Homotopy Perturbation Method I

OA Taiwo, OE Abolarin

Abstract


In this study, New Variational Homotopy Pez’turbation Method (NVHPM) was employed to approximate solutions of Painlevé Equation I, with its initial conditions. NVHPM based on coupling of VIM and HPM as introduced by Hesameddini and Latifizadeh.[1}, with some good modification was engaged for the purpose of this study. In this paper we apply the NVHPM to Painlevé Equation I as given by Hesameddini and Peyrovi[2] to find its approximate solutions. The advantage of the new Scheme is that it does not require discritization, linearization or any restrictive assumption of any form before it is applied. Numerical comparisons are made between VIM/HPM and NVHPM results.

Keywords: Painlevé Equations, Variational Iteration Method, Homotopy Perturbation Method, New Variational Homotopy Perturbation Method, Ordinary Differential Equations

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 619 – 622



AJOL African Journals Online